Solutions of Yule‐Walker equations for singular AR processes

Chen, Weitian; Anderson, Brian D.O.; Deistler, Manfred and Filler, Alexander (2011) Solutions of Yule‐Walker equations for singular AR processes. Journal of Time Series Analysis, 32 (5), pp. 531-538.

Full text not available from this repository.
Item Type: Article in Academic Journal
Keywords: Singular AR process; minimal norm solution; stationary process;
Classification Codes (e.g. JEL): C32; C67
Research Units: Macroeconomics and Economic Policy
Status: Published
Date Deposited: 04 Jun 2020 07:01
Last Modified: 04 Jun 2020 07:01
Identification Number or DOI: 10.1111/j.1467-9892.2010.00711.x
ISSN: 1467-9892
URI: https://irihs.ihs.ac.at/id/eprint/5345

Actions (login required)

View Item View Item